Rainjack, first here's an interesting forum response I found from Bill Roberts:
The only reference I know of discussing
prolactin with regard to trenbolone administration (Res Vet Sci 1981 Jan;30(1):7-13) says that prolactin did NOT increase on trenbolone administration.
Proof of binding to a receptor is not proof of activity. For example, ANTAGONISTS bind well to a receptor but don't have activity.
The only reference I have read discussing whether or not trenbolone (as opposed to a very different compound, "allyl trenbolone")
has progestagenic activity was that it does not, in the veterinary literature.
Highly gyno-prone individuals use injectable trenbolone acetate
all the time and love the stuff. I couldn't begin to count how many, and myself have zero reports of anyone getting gyno from injectable TA.
Now, this whole issue of Tren gyno is very muddled, I don't think there is enough research on it to conclude anything with much certainty.
I believe it's probable that Tren does possess cross reactivity with the Progesterone receptor, at least in suseptible individuals; which means that you would need a progesterone receptor antagonist drug.
I also believe that some individuals who are using Tren with other aromatizable AAS confuse the raised estrogen levels--and therefore raised prolactin levels--as being caused by the Tren, when, in fact, they are being caused by the other aromatizable AAS. It's also possible that increased estrogen and/or prolactin levels--again, due to the other aromatizable AAS--could exacerbate the cross reactivity of Tren with the progesterone receptor. Or, perhaps, just the opposite; that is, maybe Tren's cross reactivity with the progesterone receptor somehow exacerbates the effects of elevated estrogen/prolactin on breast tissue.
Finally, I suppose once "Tren gyno" has become apparent traditional anti-estrogens may be insufficient for certain sensitive individuals. Perhaps Dostinex is simply more effective--or at least quicker--in lowering prolactin levels than traditional anti-estrogens. Thus, the more obvious symptoms of gyno would be helped by the Dostinex--i.e., the sore, swollen, leaky nips.
I think if you're prone to developing "gyno" while on Tren and other aromatizable AAS, you should aggressively tackle the estrogen problem BEFORE it gets out of hand. Maybe start an AI and Nolva a week before you actually start your cycle. Also, more prone individuals may need to opt for stronger AIs, such as Letro.